# SDR CA151126001

- Difficulty date: November 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 4,312 hours
- Engine: Lyc O235L2C
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 043200153
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RT ELEVATOR REMOVAL MAINTENANCE NOTICED PLAY IN THE OTBD HINGE ASSY, PN 0432165-1.  UPON FURTHER INSPECTION MAINTENANCE FOUND RIB, PN 0432001-53 CRACKED UNDER THE OTBD HINGE IN 2 PLACES.  THE RIB/HINGE ASSY WAS REPLACED WITH A SERVICEABLE PART AND THE ACFT WAS RETURNED TO SERVICE.
